Volume 31, Issue 3
Readjustment of the Paper [J Kaur and S S Bhatia, Integrability and L1-Convergence of Double Cosine Trigonometric Series, Anal Theory Appl, 27(1) (2011), pp 32--39]

Xh. Z. Krasniqi

Anal. Theory Appl., 31 (2015), pp. 299-306

Published online: 2017-07

Preview Full PDF 713 4560
Export citation
  • Abstract
In this paper, we show that new modified double cosine trigonometric sums introduced in [1] are inappropriate, the class of double sequences Jd introduced there is unusable for such sums and consequently the results obtained in it are completely incorrect. We here introduce appropriate modified double cosine trigonometric sums making the class Jd usable considering a particular double cosine trigonometric series.
  • Keywords

L^1-convergence double null sequence cosine trigonometric series modified sums

  • AMS Subject Headings

42A20 42B05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-299, author = {Xh. Z. Krasniqi}, title = {Readjustment of the Paper [J Kaur and S S Bhatia, Integrability and L1-Convergence of Double Cosine Trigonometric Series, Anal Theory Appl, 27(1) (2011), pp 32--39]}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {299--306}, abstract = {In this paper, we show that new modified double cosine trigonometric sums introduced in [1] are inappropriate, the class of double sequences Jd introduced there is unusable for such sums and consequently the results obtained in it are completely incorrect. We here introduce appropriate modified double cosine trigonometric sums making the class Jd usable considering a particular double cosine trigonometric series.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.7}, url = {http://global-sci.org/intro/article_detail/ata/4641.html} }
TY - JOUR T1 - Readjustment of the Paper [J Kaur and S S Bhatia, Integrability and L1-Convergence of Double Cosine Trigonometric Series, Anal Theory Appl, 27(1) (2011), pp 32--39] AU - Xh. Z. Krasniqi JO - Analysis in Theory and Applications VL - 3 SP - 299 EP - 306 PY - 2017 DA - 2017/07 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n3.7 UR - https://global-sci.org/intro/article_detail/ata/4641.html KW - L^1-convergence KW - double null sequence KW - cosine trigonometric series KW - modified sums AB - In this paper, we show that new modified double cosine trigonometric sums introduced in [1] are inappropriate, the class of double sequences Jd introduced there is unusable for such sums and consequently the results obtained in it are completely incorrect. We here introduce appropriate modified double cosine trigonometric sums making the class Jd usable considering a particular double cosine trigonometric series.
Xh. Z. Krasniqi. (1970). Readjustment of the Paper [J Kaur and S S Bhatia, Integrability and L1-Convergence of Double Cosine Trigonometric Series, Anal Theory Appl, 27(1) (2011), pp 32--39]. Analysis in Theory and Applications. 31 (3). 299-306. doi:10.4208/ata.2015.v31.n3.7
Copy to clipboard
The citation has been copied to your clipboard